Effectiveness similar transposed set of polynomials of two complex variables in different regions.
Effectiveness similar transposed set of polynomials
In this paper we derive the effectiveness of similar transposed sets of polynomials of two complex variables in origin, when the constituent sets are originally effective under a normalizing conditions for these sets.
Moreover, when the constituent sets under the normalizing conditions are algebraic and functional sets, the effectiveness of similar transposed sets of polynomials in open hyperspheres is given here. Finally the effectiveness of similar transposed sets of polynomials and effectiveness of inverse similar transposed sets of polynomials are studied here.
 B. Cannon, On the convergence of series of polynomials, Proceeding of the London Math. Society; Ser.2 Vol.43, (1937); pp. 348-364.
 J. Choi, S. Sabee and M. Shadab, Some identities associated with 2-variable truncated exponential based Sheffer polynomial sequences, Commun. Korean Math. Soc., 35(2) (2020), 533-546. https://doi.org/10.4134/CKMS.c190104.
 Waseem A. Khan, M. Ghayasuddin and M. Shadab, Multiple-poly-Bernoulli polynomials of the second kind associated with Hermite polynomials, Fasciculi Mathematici, 58 (2017) , 97-112. DOI:10.1515/fascmath-2017-0007.
 Z. M. G. Kishka, Associated sets of polynomials of two complex variables, Sohag Pure & Appl. Sci. Bull. Fac. Sci. (Egypt), 6(1994) pp. 71- 83.
 Z.M.G. Kishka and M.M. Makky, On some topics of product sets of polynomials of several complex variables, Bull. Fac. Sci. Qena (Egypt). Vol. 1(1) (1995); pp. 141- 156.
 M.M. Makky, On similar transposed set of polynomials of two complex variables, Accepted (2020) in Italian J. of Pure and Applied Math.
 M.M. Makky, On transposed of some sets of polynomials of two complex variables, Proc. Math. Phys. Soc. Egypt, Vol. 88 No. 1 pp. 28-46 (2010).
 M.M. Makky, Similar transposed sets of polynomials, Complex Variables, 2002, Vol. 47, No. 11, pp. 1003-1014. DOI: 10.1080/02781070290032289.
 F. Marcellan, S. Jabee and M. Sahdab, Analytic properties of Touchard based hybrid polynomials via operational techniques, Bulletin of the Malaysian Mathematical Sciences Society, Springer,(2020), 1-20.
 F. Marcellan, M. Sahdab and S. Jabee, Some new identities involving Sheffer-Appell polynomial sequences via matrix approach, Mediterranean J. of Math. (Springer) 116(2) (2019), p. 16. https://doi.org/10.1007/s00009-019-1398-7.
 M. S. Metwally, Some topics in complex analysis and its applications in basic sets of polynomials. Ph.D. Thesis, faculty of science, Assiut, Univ. (1993).
 M. Mursi, B. H. and Makar, Basic sets of polynomials of several complex variables II, Proceeding of second Arab Science Congers; Cairo (1955); pp. 16-68.
 M. Nassif, Composite sets of polynomials of several complex variables, Publications Mathematics. (Debrecen) Tomus 18, (1971); pp. 43-53.
 M. Nassif and J. A. Adepoju, “Effectiveness of product of simple sets of polynomials of two complex variables in polycylinders and in Faber regions, Journal of Natural Sciences and Mathematics, (Lahore); vol. 24 No. 2; (1984); pp. 153-172.
 W. F. Newns, On the representation of analytic functions by infinite series, Philosophical Transactions of the Royal Society of London, Ser. A. Vol. 245 (1953); pp. 429 – 468.
 K.A.M. Sayyed, Basic sets of polynomials of two complex variables. M. Sc. Thesis, Assiut Univ. (1972).
 K.A.M. Sayyed and S.M. Mena, Similar sets of polynomials, Bull. Fac. Sci., Assiut Univ., 17(1-C), pp. 29-38 (1988).
 K.A.M. Sayyed and S.M. Mena, Effectiveness similar sets of polynomials at the origin, Bull. Fac. Sci., Assiut Univ., 17(1-C), pp. 39-48 (1988).
 K.A.M. Sayyed and M.S. Metwally, Effectiveness of similar and inverse similar sets of polynomials in Faber regions, Sohag Pure and Appl. Sci. Bull., Fac. Sci.,Egypt, 9(1993),37-49.
 K.A.M. Sayyed and M.S. Metwally, Effectiveness of similar sets of polynomials of two complex variables in polycylinders and in in Faber regions, Internat. J. Math. & Math. Sci. Vol. 21 No. 3 (1998), 587– 94. DOI: 10.1155/S0161171298000817.
 H.M. Srivastava, Saima Jabee and M. Shadab, Differential equations and recurrence relations of the Sheffer-Appell polynomial sequence: A matrix approach, arXiv:1903.09620 [math. CA] 21 Mar 2019.
Copyright (c) 2020 IJO - International Journal of Mathematics ( ISSN: 2250-0448)
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Author(s) and co-author(s) jointly and severally represent and warrant that the Article is original with the author(s) and does not infringe any copyright or violate any other right of any third parties and that the Article has not been published elsewhere. Author(s) agree to the terms that the IJO Journal will have the full right to remove the published article on any misconduct found in the published article.